##plugins.themes.bootstrap3.article.main##

Mevlüde Yakit Ongun Damla Arslan

Abstract

In this paper, the fractional–order form of a mouse population model is introduced. Some explicit and implicit schemes, which are Theta methods and nonstandard finite difference (NSFD) schemes, are implemented to give a numerical solution of nonlinear ordinary differential equation system named Hantavirus epidemic model. These methods are compared and discussed that the method preserves the positivity properties of the integer order system.
The numerical solutions are illustrated by means of some graphs. Numerical results of explicit and implicit methods denote that these methods are easy and accurate when applied to fractional–order Hantavirus model.

Article Details

References
1. Abdullah, F.A., Ismail, A.I.Md. Simulations of the spread of the Han tavirus using fractional differential equations, Matematika, 27 (2011), 149–158.
2. Abramson, G., Kenkre, V.M., Spatio–temporal patterns in the Hantavirus infection, Phys. Rev. E. 66 (2002), 011912.
3. Arikoglu, A., Ozkol, I., Solution of fractional differential equation by using differential transforms method, Chaos Solitons Fractals, 34 (2007), no. 5,1473–1481.
4. Baleanu, D., Mohammadi, H., Rezapour, S., Positive solutions of an initial value problem for nonlinear fractional differential equations, Abstr. Appl. Anal.(2012), Art. ID 837437, 7.
5. Chen, M., Clemence, D.P., Analysis of and numerical schemes for a mouse population model in Hantavirus Model, J. Difference Equ. Appl.12 (2006), no. 9, 887–899.
6. Chen, M., Clemence, D.P., Stability properties of a nonstandard finite difference scheme for a Hantavirus epidemic model, J. Difference Equ.Appl. 12 (2006), no. 12, 1243–1256.
7. Diethelm, K., Freed, A. D., The FracPECE subroutine for the numerical solution of differential equations of fractional order, in Forschung und Wissenschaftliches Rechmen, 1998.
8. Diethelm, K., Ford, N.J., Freed, A.D., A predictor–corrector approach for the numerical solution of fractional differential equations. Nonlinear Dynam. 29 (2002), no. 1–4, 3–22.
9. Ding, Y., Ye, H., A fractional–order differential equation model of HIV infection of CD4+T cells, Math. Comput. Model. 50 (2009), 386–392.
10. El–Sayeda, A.M.A., El–Mesiry, A.E.M., El–Saka, H.A.A.,On the fractional order logistic equation, Appl. Math. Lett. 20 (2007), 817–823.
11. Erturk, V.S., Momani, S., Odibat, Z.,Application of generalized differential transform method to multi–order fractional differential equations, Commun. Nonlinear Sci. Numer. Simul. 13 (2008), no. 8, 1642–1654.
12. Garrappa, R., On some explicit Adams multistep methods for fractional differential equations, J. Comput. Appl. Math., 229 (2009), 392–399.
13. Garrappa, R., On linear stability of predictor–corrector algorithms for fractional differential equations, Int. J. Comput. Math. 87 (2010), no. 10, 2281–2290.
14. Garrappa, R., Galeone, L., Fractional Adams–Moulton methods, Math. Comput. Simulation,79 (2008), 1358–1367.
15. Garrappa, R., Popolizio, M., On accurate product integration rules for linear fractional differential equations, J. Comput. Appl. Math., 235 (2011) 1085–1097.
16. Goh, S. M., Ismail, A. I. M., Noorani, M. S. M., & Hashim, I., Dynamics of the Hantavirus infection through variational iteration method, Nonlinear Analysis: Real World Applications, 10 (2009), no. 4, 2171–2176.
17. G¨okdo˘gan, A., Merdan, M., Yildirim, A., A multistage differential trans formation method for approximate solution of Hantavirus infection model, Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no 1, 1–8.
18. Lin, W., Global existence theory and chaos control of fractional differential equations, J. Math. Anal. Appl. 332 (2007), 709–726.
19. Lubich, C., Discretized fractional calculus, SIAM J. Math. Anal. 17 (1986), 704–719.
20. Luchko, Y., Gorenflo, R., An operational method for solving fractional differential equations with the Caputo derivatives, Acta Math. Vietnam 24(1999), no. 2, 207–233.
21. Matignon, D., Stability results for fractional differential equations with applications to control processing, Computational Eng. in Sys. Appl., vol 2, Lille, France, 1996.
22. Mickens,R.E., A nonstandard finite–difference scheme for the Lotka–Volterra systems, Appl. Numer. Math., 45 (2003), 309–314.
23. Mickens, R.E., Calculation of denominator functions for nonstandard finite difference schemes for differential equations satisfying a positivity condition, Numer. Methods Partial Differ. Equ. 23(3) (2007) 672–691.
24. Miller, K.S., Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations, John Willey & Sons, New York, 1993.
25. Momani, S., Odibat, Z., Comparison between homotopy perturbation method and the variational iteration method for linear fractional partial differential equations, Comput. Math. Appl., 54 (2007), no. 7–8, 910–919.
26. Momani, S., Odibat, Z., Analytical approach to linear fractional partial differential equations arising in fluid mechanics, Phys. Lett. A, 355 (2006), 271–279.
27. Obidat, Z.M., Shawagfeh, N.T., Generalized Taylors formula, Appl. Math. Comput. 186 (2007), 286–293.
28. Oldham, K.B., Spanier, J., The Fractional Calculus, Mathematics in Science and Engineering, Academic Press,New York, 1974.
29. Ongun, M.Y., Arslan, D., Garrappa,R. , Nonstandard finite difference schemes for fractional order Brusselator system, Adv. Difference Equ., doi: 10.1186/1687–1847 (2013), 102.
30. Podlubny, I., Fractional Differential Equations, Acad. Press, London, E2, 1999.
31. Rida, S. Z., El Radi, A. A., Arafa, A., Khalil, M. The effect of the environmental parameter on the Hantavirus infection through a fractional–order SI model, Int. J. Basic Appl. Sci. 1 (2012), no. 2, 88–99.
32. Roeger, L.-I., Nonstandard finite difference schemes for the Lotka–Volterra systems: generalization of Mickens’s method, J. Difference Equ. Appl.12 (2006), no. 9, 937–948.
33. Roeger,L.-I., Dynamically consistent discrete Lotka–Volterra competition models derived from nonstandard finite–difference schemes, Discrete Cont. Dynam. Syst. Series B, 9 (2008), no. 2, 415–429.
34. Samko,S. G., Kilbas, A. A., Marichev, O. I., Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Pub lishers, 1993.
35. Tenreiro Machado, J., Stefanescu, P., Tintareanu, O., Baleanu, D., Fractional calculus analysis of cosmic microwave backgrounds, Rom. Rep. Phys. 65 (2013), no. 1, 316–323.
36. Unl¨u,C., Jafari, H., Baleanu, D., ¨ Revised variational iteration method for solving systems of nonlinear fractional order differential equations, Abstr. Appl. Anal., Article ID 461837, 7 pages, (2013).
37. Yaro, D., Omari–Sasu, S. K., Harvim, P., Saviour, A. W., & Obeng, B. A.,Generalized Euler method for modeling measles with fractional differ ential equations. Int. J. Innovative Research and Development, 4 (2015), no. 4.
38. Young,A., Approximate product–integration, Proc. Roy. Soc. London Ser. A. 224,(1954). 561–573.
39. Y¨uzba¸si, S¸., Sezer, M., An exponential matrix method for numerical solutions of Hantavirus infection model, Appl. Appl. Math. 8 (2013), no. 1.
How to Cite
Yakit Ongun, M., & Arslan, D. (2018). Explicit and implicit schemes for fractional–order Hantavirus model. Iranian Journal of Numerical Analysis and Optimization, 8(2), 75-94. https://doi.org/10.22067/ijnao.v8i2.49973
Section
Research Article